IJPAM: Volume 49, No. 1 (2008)
A CHARACTERIZATION OF CURVES WITH ARITHMETIC
GENUS ZERO USING TORSION FREE SHEAVES
GENUS ZERO USING TORSION FREE SHEAVES
E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it
Abstract.Here we give a few characterizations in terms of torsion free sheaves of reduced and connected curves with arithmetic genus zero.
Received: September 21, 2008
AMS Subject Classification: 1420, 14H60
Key Words and Phrases: arithmetic genus, torsion free sheaf, seminormal curve singularity
Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 49
Issue: 1